IDEAL CONVERGENCE OF DOUBLE INTERVAL VALUED NUMBERS DEFINED BY ORLICZ FUNCTION


Abstract views: 161 / PDF downloads: 164

Authors

  • Ayhan ESI Adıyaman University
  • Bipan HAZARIKA Rajiv Gandhi University

DOI:

https://doi.org/10.26900/jsp.2017.4

Keywords:

Paranorm, completeness, ideal-convergence, interval numbers, Orlicz function

Abstract

In this paper, we introduce some ideal convergent double interval valued numbers sequence spaces defined by Orlicz function and study different properties of these spaces like completeness, solidity, etc. We establish some inclusion relations among them.

Downloads

Download data is not yet available.

Downloads

Published

2018-02-08

How to Cite

ESI, A., & HAZARIKA, B. (2018). IDEAL CONVERGENCE OF DOUBLE INTERVAL VALUED NUMBERS DEFINED BY ORLICZ FUNCTION. HEALTH SCIENCES QUARTERLY, 1(1), 43–54. https://doi.org/10.26900/jsp.2017.4

Issue

Section

Letter to the Editor